MathSciNet Relay Station
MathSciNet bibliographic data
MR2287592 39A11
Simsek, Dağıstan; Cinar, Cengiz; Yalcinkaya, Ibrahim On the recursive sequence $x_{n+1}=\frac{x_{n-3}}{1+x_{n-1}}$. Int. J. Contemp. Math. Sci. 1 (2006), no. 9-12, 475–480.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement